Follow
Anatoly Holub
Title
Cited by
Cited by
Year
Узагальненi моментнi зображення та апроксимацiї Паде
АП Голуб
Праці Інституту математики НАН України 42, 1-222, 2002
272002
Generalized problem of moments and the Pade approximation
VK Dzyadyk
Ukrainian Mathematical Journal 35 (3), 254-259, 1983
171983
Weakly increasing zero-diminishing sequences
A Bakan, T Craven, G Csordas, A Holub
Serdica Mathematical Journal 22 (4), 547-570, 1996
121996
Method of generalized moment representations in the theory of rational approximations. A survey
AP Holub
Ukrainian Mathematical Journal 55 (3), 307-359, 2003
102003
Обобщенная проблема моментов и аппроксимация Паде
ВК Дзядык, АП Голуб
Препринт Института математики АН УССР, 3-15, 1981
10*1981
Побудова апроксимант Паде для деяких гіпергеометричних рядів Лаурічелли за допомогою методу узагальнених моментних зображень
АП Голуб, ЛО Чернецька
Теорія наближення функцій та суміжні питання. Збірник праць Інституту …, 2014
92014
Побудова апроксимант Паде для деяких гіпергеометричних рядів Аппеля за допомогою методу узагальнених моментних зображень
АП Голуб, ЛО Чернецька
Теорія наближення функцій та суміжні питання. Збірник праць Інституту …, 2013
92013
Generalized moment representations and rational approximations
AP Golub
Preprint, 1987
91987
Two-dimensional generalized moment representations and rational approximants of functions of two variables
AP Holub, L Chernetska
Ukrainian Mathematical Journal 65 (8), 1035-1058, 2013
72013
Generalized Moment Representations and Padé Approximations
AP Holub
Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, 2002
72002
Метод узагальнених моментних зображень в теорії раціональної апроксимації
АП Голуб
Інститут математики НАН України, 2010
5*2010
On sequences that do not increase the number of real roots of polynomials
AG Bakan, AP Golub
Ukrainian Mathematical Journal 45 (10), 1481-1489, 1991
51991
On Padè approximation of the Mittag-Leffler function
AP Golub
Teor. Priblizhen. Funkts. Ee Prilozh, 52-59, 1984
51984
Generalized moment problem and Pad6 approximation
VK Dzyadyk, AP Golub
Preprint 81, 1981
51981
Many-Dimensional Generalized Moment Representations and Padé-Type Approximants for Functions of Many Variables
AP Holub, LO Chernets’ka
Ukrainian Mathematical Journal 66 (9), 1302-1311, 2015
42015
Many-Dimensional Generalized Moment Representations and Padé-Type Approximants for Functions of Many Variables
AP Holub, LO Chernets’ka
Ukrainian Mathematical Journal 66 (9), 1302-1311, 2015
42015
Many-Dimensional Generalized Moment Representations and Padé-Type Approximants for Functions of Many Variables
AP Holub, L Chernetska
Ukrainian Mathematical Journal 66 (9), 1302-1311, 2015
42015
Multidimensional genegalized moment representations and Padé approximations for functions of several variables
AP Holub, L Chernetska
Ukrainian Mathematical Journal 66 (9), 1166-1174, 2014
4*2014
Application of the Generalized Moment Problem to the Padé Approximation of Some Functions
AP Golub
Generalized Moment Problem and Pad~ Approximation, 16-56, 1981
41981
Двовимірні апроксиманти типу Паде для деяких аналітичних функцій двох змінних
АП Голуб, ГМ Веселовська
Теорія наближення функцій та суміжні питання. Збірник праць Інституту …, 2014
32014
The system can't perform the operation now. Try again later.
Articles 1–20